# SDR HALA2011093000423

- Difficulty date: September 30, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 36,676 hours, 6,897 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT SIDE EMERGENCY LIGHT AT 2R DOOR EXTERIOR INOPERATIVE.  RELAMPED R2 DOOR EMERGENCY LIGHT.  OPS CHECKED OK IAW AMM 33-51-00.
